On the nonstationary Navier-Stokes system
Rendiconti del Seminario Matematico della Università di Padova, Volume 32 (1962), pp. 243-260.
@article{RSMUP_1962__32__243_0,
     author = {Kato, Tosio and Fujita, Hiroshi},
     title = {On the nonstationary {Navier-Stokes} system},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {243--260},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {32},
     year = {1962},
     zbl = {0114.05002},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1962__32__243_0/}
}
TY  - JOUR
AU  - Kato, Tosio
AU  - Fujita, Hiroshi
TI  - On the nonstationary Navier-Stokes system
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1962
DA  - 1962///
SP  - 243
EP  - 260
VL  - 32
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1962__32__243_0/
UR  - https://zbmath.org/?q=an%3A0114.05002
LA  - en
ID  - RSMUP_1962__32__243_0
ER  - 
%0 Journal Article
%A Kato, Tosio
%A Fujita, Hiroshi
%T On the nonstationary Navier-Stokes system
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1962
%P 243-260
%V 32
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1962__32__243_0
Kato, Tosio; Fujita, Hiroshi. On the nonstationary Navier-Stokes system. Rendiconti del Seminario Matematico della Università di Padova, Volume 32 (1962), pp. 243-260. http://archive.numdam.org/item/RSMUP_1962__32__243_0/

Cattabriga L. [1]: Su un problema al contorno relativo al sistema di equazioni di Stokes. Rendiconti Seminario Mat. Univ. Padova, 31 (1961), 1-33. | Numdam | MR | Zbl

Kato T. [1]: Abstract evolution equation of parabolic type in Banach and Hilbert spaces. Nagoya Math. J., 19 (1961), 93-125. | MR | Zbl

- - [2]: A generalization of the Heinz inequality. Proc. Japan Acad., 37 (1961), 305-308. | MR | Zbl

Lions J.L. [1]: Sur les espaces d'interpolation; dualité. Math. Scand., 9 (1961), 147-177. | MR | Zbl

Sobolevskii P.E. [1]: On nonstationary equations of hydrodynamics for viscous fluid. Doklady Akad. Nauk USSR, 128 (1959), 45-48. | MR